# SDR CALA2025072106747

- Difficulty date: July 17, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 66,576 hours, 24,786 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE FWD CARGO DOOR EXTERIOR SKIN AS REF AAR N/R 9983191 REMOVED AND REPLACE FORWARD CARGO DOOR SKIN REF DWG 143A6110, SRM 52-30-01-2R-3 AND SRM 51-40-02-0G-0.  REMOVED AND REPLACED FWD CARGO DOOR EXTERNAL SKIN PER SRM 51-40-02-0G-0 SRM 52-30-01-2R-3 AND DWG#143A6110.
